# SDR UALA2009072802251

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 63,119 hours, 23,652 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE LIGHT INOPERATIVE.  CREW RELAMPED BULBS, CHECKS OKAY.
